PUBLICATIONS

  • ISSN No. Print
  • ISSN No. Online
  • Registration No.
  • Periodicity
  • Print
  • Online
  • Website

CALL FOR PAPERS

Mathematical Journal of Interdisciplinary Sciences

Refereed Research Journal

Respected Colleagues,

It gives me immense pleasure to introduce you to the prestigious, peer reviewed and indexed, free open access Mathematics Journal of Chitkara University, Himachal Pradesh.

Chitkara University, Himachal Pradesh had started its operations from the Academic Year 2008-09. The University has grown tremendously during the last few years and is fast moving towards attaining leadership position in North India, which speaks volumes about our enduring commitment, outstanding faculty and rich learning environment. The ambition of our founders is seeing fruition as all the constituent colleges are making a positive contribution to the development of individuals, institutions and societies facing the challenges of change.

I delightfully invite you to submit your Research Paper for the aforementioned journal. Following are the details of the Chitkara University Mathematics Journal:


Name of the Journal Mathematical Journal of Interdisciplinary Sciences
ISSN Print 2278-9561
ISSN Online 2278-957X
RNI No. CHAENG/2013/49583
Periodicity of the Journal Two times a year as mentioned in the below table

PERIODICITY OF THE JOURNAL FOR THE NEXT FOUR VOLUMES
Volume Number Month
Volume-4, Number-1 September, 2015
Volume-4, Number-2 March, 2016
Volume-5, Number-1 September, 2016
Volume-5, Number-2 March, 2017

It is a matter of great prestige for us that Mathematical Journal of Interdisciplinary Sciences has been indexed in the following world renowned journal indexing agencies:

Advanced Science Index CiteFactor
Cosmos Impact Factor CrossRef
DRJI Google Scholar
ISSUU NewJour
Scientific Indexing Service SJIF

Mathematical Journal of Interdisciplinary Sciences iis distributed free of cost both at the national and international level. If you wish to have a print copy of the latest edition of this journal, please email your complete address at editor.mjis@chitkarauniversity.edu.in. We will send you a complimentary copy of the journal free of cost.

Mathematical Journal of Interdisciplinary Sciences has a broad scope that covers fields of pure and applied mathematics, mathematical physics, probability, theoretical and applied statistics, process modeling, control theory, optimization techniques and other related areas. Please visit http://mjis.chitkarauniversity.edu.in/ to submit your Research Paper for the upcoming issue of Mathematical Journal of Interdisciplinary Sciences.

The journal has a distinguished Editorial Board with extensive academic qualifications, ensuring that the journal maintains high scientific standards.

It will be a matter of great prestige for us to have your esteemed Research Paper in Mathematical Journal of Interdisciplinary Sciences.

Looking forward to your esteemed research paper.

Best Regards,

Prof (Dr) Ashok Kumar
Editor
Mathematical Journal of Interdisciplinary Sciences
Chitkara University, Himachal Pradesh-174103, India
Landline: +91 1795 661011
E-mail: editor.mjis@chitkarauniversity.edu.in
Webpage: http://mjis.chitkarauniversity.edu.in

Call for Papers Instructions to the Authors Paper Submission Subscription Form Copyright Form Author Profile Format Sample paper

Refereed Research Journal

Member of CrossRef

Indexing

Call for Papers

Invites papers for next issue of Mathematical Journal of Interdisciplinary Sciences

Frequency

Mathematical Journal of Interdisciplinary Sciences is published Bi-Annually

Number-1 September
Number-2 March